# SDR AMTA200700005

- Difficulty date: January 4, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- System (JASC): 4990 · APU Oil System
- Part: Housing
- Part number: 41321591
- Condition: Unserviceable
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU LOW OIL PRESSURE LIGHT BLINKED THEN CAME ON STEADY.  APU SHOT DOWN.  TROUBLESHOOT IAW FIM REF 49-90-00-810-803.  REMOVED AND REPLACED OIL FILTER HOUSING AND DIFF.  PRESSURE INDICATOR IAW AMM 49-91-13-4 RAN APU, NO LEAKS OR FAULTS DETECTED.  OK FOR SERVICE.  (K)
